# SDR DALA2014100105340

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN FWD EDGE BEHIND STOP NR 5 AT MID CARGO DOOR. STOP NR 5 WAS REMOVED IAW SRM 51-30-7, CRACK WAS STOPPED IAW SRM 52-05, FIG-50 REPAIR DOUBLER WAS FABRICATED IAW SRM 52-05, FIG 50.  REPAIR DOUBLER AND REWORKED AREA WERE TREATED AND PAINTED IAW SRM 51-10-3.  REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30-2.
